The past few weeks and especially the past week, my spasticity issues seem to have increased quite a bit. My legs have been so TIGHT the past few days. I swear I must look like tin man when I walk. The are just so stiff! My calf muscles are really hard and I have constant twitching (best word I can think of) in my thighs. My quads & hamstrings are pretty tight too. Yesterday and today were a bit better. Night time is still pretty rough, but I'm kind of used to that.
I recently had some leg weakness issues too, but I also just had my Neurontin increased and I have heard that can be a side-effect and that it should be temporary. I have had some pretty bad hip pain as well, especially my right hip, I am not sure if it is related to the spastiity or how I am shifting my weight to from the leg weakness.(my right side is stronger than my left.)
I tried oral Baclofen, but I couldn't handle the side effects. I have been taking Flexeril, but my neuro wrote my new script for the wrong dose and I have been under dosed. I don't know if that is the reason for my spasticity issues or if I am going through a little flare or what?
Anyway. Are there any other medications besides Baclofen for spasticity? I have also heard of that some peole who couldn't tolerate the oral Baclofen did well on the pump, but even that scares me.
I hope you're stretching as much as humanly possible. This is SO important! We MSers can regain physical conditioning with exercise, we can regain mental conditioning with puzzles and brain teasers, but when we loose our flexibility, it's almost impossible to regain! Stretch, stretch, stretch!
OMG! I am CONSTANTLY stretching! A few times my hand spasmed to tight for me to do anything. I just had to wait until the spasm was over. but I am forever trying to stretch my legs, especially my calves.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.